Journal of Symbolic Logic

Review: V. A. Jankov, On the Extension of the Intuitionist Propositional Calculus to the Classical Calculus, and the Minimal Calculus to the Intuitionist Calculus

J. G. Anderson

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 38, Issue 2 (1973), 331-332.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183738655

JSTOR
links.jstor.org

Citation

Anderson, J. G. Review: V. A. Jankov, On the Extension of the Intuitionist Propositional Calculus to the Classical Calculus, and the Minimal Calculus to the Intuitionist Calculus. J. Symbolic Logic 38 (1973), no. 2, 331--332. https://projecteuclid.org/euclid.jsl/1183738655


Export citation